| Model Number |
305C225 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
05/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years and 3 months post implant of this 25mm aortic bioprosthetic valve, a 26mm transcatheter aortic valve was implanted valve-in-valve.The reason for intervention was due to aortic stenosis that resulted in a high gradient of 42mmhg.No additional adverse patient effects were reported.